Standard

An optimization problem for the Biharmonic equation with Sobolev conditions. / Buttazzo, G.; Nazarov, S.A.

In: Journal of Mathematical Sciences, Vol. 176, No. 6, 2011, p. 786-796.

Research output: Contribution to journal › Article › peer-review

Harvard

APA

Vancouver

Buttazzo G, Nazarov SA. An optimization problem for the Biharmonic equation with Sobolev conditions. Journal of Mathematical Sciences. 2011;176(6):786-796.

Author

Buttazzo, G. ; Nazarov, S.A. / An optimization problem for the Biharmonic equation with Sobolev conditions. In: Journal of Mathematical Sciences. 2011 ; Vol. 176, No. 6. pp. 786-796.

BibTeX

@article{2c9a865e13e6468b81c098b74f8e5a1c,
title = "An optimization problem for the Biharmonic equation with Sobolev conditions",
author = "G. Buttazzo and S.A. Nazarov",
year = "2011",
language = "не определен",
volume = "176",
pages = "786--796",
journal = "Journal of Mathematical Sciences (Switzerland)",
issn = "1072-3374",
publisher = "Springer Nature",
number = "6",

}

RIS

TY - JOUR

T1 - An optimization problem for the Biharmonic equation with Sobolev conditions

AU - Buttazzo, G.

AU - Nazarov, S.A.

PY - 2011

Y1 - 2011

M3 - статья

VL - 176

SP - 786

EP - 796

JO - Journal of Mathematical Sciences (Switzerland)

JF - Journal of Mathematical Sciences (Switzerland)

SN - 1072-3374

IS - 6

ER -

ID: 5482868